# SDR SWAA2012040202756

- Difficulty date: March 29, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 36,588 hours, 21,324 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A503011
- Part serial: 000997
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT LOWER SKIN CRACKED.  REMOVED AND REPLACED SKIN PER MM.
